Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/68941
Title: Order acceptance and scheduling on two identical parallel machines
Authors: Wang, X
Huang, G
Hu, X
Cheng, TCE 
Keywords: Scheduling
Order acceptance
Parallel machines
Profit
Issue Date: 2015
Publisher: Palgrave Macmillan
Source: Journal of the Operational Research Society, 2015, v. 66, no. 10, p. 1755-1767 How to cite?
Journal: Journal of the Operational Research Society 
Abstract: We study the order acceptance and scheduling problem on two identical parallel machines. At the beginning of the planning horizon, a firm receives a set of customer orders, each of which has a revenue value, processing time, due date, and tardiness weight. The firm needs to select orders to accept and schedule the accepted orders on two identical parallel machines so as to maximize the total profit. The problem is intractable, so we develop two heuristics and an exact algorithm based on some optimal properties and the Lagrangian relaxation technique. We evaluate the performance of the proposed solution methods via computational experiments. The computational results show that the heuristics are efficient and effective in approximately solving large-sized instances of the problem, while the exact algorithm can only solve small-sized instances.
URI: http://hdl.handle.net/10397/68941
ISSN: 0160-5682
EISSN: 1476-9360
DOI: 10.1057/jors.2015.3
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

6
Last Week
1
Last month
Citations as of Jan 14, 2018

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
Citations as of Jan 16, 2018

Page view(s)

10
Citations as of Jan 21, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.